# SDR SWAA2023021698981

- Difficulty date: February 4, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W LOWER T/E PANEL 551FB T/E SUPPORT ANGLE FWD O/B HAS ELONGATED HOLE<[01] NEW BEAM ASSY WILL BE INSTALLED ON TASK CARD: TTG8Q00HQ1R4;[02] VERIFIED STEP#1 AS CORRECT .
